# SDR UHLA0612221

- Difficulty date: December 16, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 5,066 hours, 3,355 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 4149001005
- Part serial: 0348
- Condition: Defective
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7586 ORD TO YUL LEVEL FLIGHT THE CREW EXPERIENCED A SPOILER FAULT MSG ON EICAS AND COMPLIED WITH QRH PROCEDURE SPECIFYING A FLAPS FULL LANDING.  THE APPROACH AND LANDING WERE NORMAL, SPOILERS DID DEPLOY UPON LANDING.  AT TOUCHDOWN THE CREW RECEIVED A FLIGHT CONTROL NO DISPATCH MSG.  THE FLIGHT CONTROL SYNOPTIC PAGE SHOWED THE TWO OUTBOARD PANELS FAILED.  OCM PERFORMED RTS TEST AND OPS CHECKED FAULT CODE.  ON THE RECOMMENDATION OF ENGINEERING AFTER REVIEWING THE DOWNLOADS THE LT OUTBOARD MFS WAS REMOVED AND REPLACED DUE TO MULTIPLE FAULTS.
